Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Why am I having nausea and vomiting after taking tablets for hypothyroidism ?

hypothyrodism...age;;male.i m stsrted to take tab.thronorm 125mqs from 2days back, nw i m strted nausea and tis the sideeffect of tis tab?
Asked On : Sat, 29 Jan 2011
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Hi: Thyronorm does not usually cause nausea or vomiting. It is very safe medicine. If you still feel it could be related to medicine, you start with low dose and then uptitrate the medicine. Any how, how long do you have hypothyroidism and what is your TFT results.
Answered: Sat, 29 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor